# SDR 99ZZZX1060

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94237
- Make and model: Cessna A185F
- Aircraft serial: 18503294
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0500106326
- Condition: Chafed
- Location: Fuel System
- Part time: 2,081 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CABLE CHAFING FUEL LINE 7 INCHES FROM UPPER END.  CABLE RUBBED THROUGH PLASTIC SHIELDING AND .020 INCH DEEP INTO FUEL LINE.
